# SDR TAMF20090010S

- Difficulty date: March 6, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 79,721 hours, 28,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK INSP, FOUND CORROSION ON INNER CHORD - LOWER MAIN SILL FWD CARGO DOOR STA 566 - 571 - RT.  REPAIR ACCOMPLISHED IAW EWO 767 53-083 AND SR 1-1233645087.
